MathSciNet Relay Station
MathSciNet bibliographic data
MR226009 (37 #1599) 30.55
Baker, I. N. Repulsive fixpoints of entire functions. Math. Z. 104 1968 252–256.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement